# SDR SWAA092101

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 73,940 hours, 68,169 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CORRODED AT BS 520, LBL 9, WL 147.  REMOVED AND REPLACED SHEAR TIE PER SRM.
